Author Topic: Headaches 😩  (Read 730 times)

[Buddie]

Headaches 😩
« on: April 05, 2022, 02:39:06 pm »
Anyone take anything ? I don't even know if this is related to withdrawl anymore. Had one for a week and 2 days
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Headaches 😩
« Reply #1 on: April 05, 2022, 02:56:54 pm »
Tylenol is okay for me.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Headaches 😩
« Reply #2 on: April 05, 2022, 05:12:00 pm »
Ty [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.